Description
IBUPROFEN 200MG TAB 100S 100EA/BT 12BT/CS MCK BRAND Brand: McKesson Manufacture Id: 60-941-01 McKesson Ibuprofen Tablets 200 mg Each Advanced Formula Pain Reliever / Fever Reducer Compares to the active ingredient in Advil tablets. Not made with natural rubber latex. Packaged: 100 Per Bottle Advil is a registered trademark of Wyeth Consumer Healthcare.
IBUPROFEN 200MG TAB 100S BT/100 MCK BRAND
Price is below average
Current Price
$6.24
Average
$7.42
Min Price
$5.26
Max Price
$8.26
Price dynamics
16%
Description
IBUPROFEN 200MG TAB 100S 100EA/BT 12BT/CS MCK BRAND Brand: McKesson Manufacture Id: 60-941-01 McKesson Ibuprofen Tablets 200 mg Each Advanced Formula Pain Reliever / Fever Reducer Compares to the active ingredient in Advil tablets. Not made with natural rubber latex. Packaged: 100 Per Bottle Advil is a registered trademark of Wyeth Consumer Healthcare.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
